Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? Visit the Epilepsy Health Center, check out community tips and review resources.
Wean off Dilantin
avatar
palmtree6868 posted:
After a severe head injury , I had a seizure in the ER. I had no seizures prior to my injury. I was placed on dilantin as a precaution and have had no further seizures. I am having side effects and want to end the medication. My accident was 5 months ago. I am on 300mg/day and my doctor says the weaning off schedule will be 8-12 weeks. Is this a normal schedule to get off this drug? I would like to do it in a shorter time.
Reply
 
avatar
dancer86442 responded:
Hello Palmtree, I can understand your wanting to be off this med. But, do as DR says. In fact I would do the 12 weeks to INSURE no seizures or w/drawal symptoms. Good Luck. God Bless Love Candi & family


Helpful Tips

DEEPLY DISCOUNTED DRUGS WITHOUT INSURANCE
Believe it or not, you can save BIG bucks at the drugstore around the corner (some prescription, some generic and some of both, depending ... More
Was this Helpful?
25 of 41 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Epilepsy Center